Journal article icon

Journal article

A transition function expansion for a diffusion model with selection

Abstract:
Using duality, an expansion is found for the transition function of the reversible K-allele diffusion model in population genetics. In the neutral case, the expansion is explicit but already known. When selection is present, it depends on the distribution at time t of a specified K-type birth- and-death process starting at "infinity." The latter process is constructed by means of a coupling argument and characterized as the Ray process corresponding to the Ray-Knight compactification of the K-dimensional nonnegative-integer lattice.

Actions


Authors


Barbour, AD More by this author
Ethier, SN More by this author
Griffiths, RC More by this author
Journal:
Annals of Applied Probability
Volume:
10
Issue:
1
Pages:
123-162
Publication date:
2000-02-05
ISSN:
1050-5164
URN:
uuid:90fb09ec-c270-4094-8f30-f2a439b42f29
Source identifiers:
97854
Local pid:
pubs:97854

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP